Coefficients of the Inverse of Strongly Starlike Functions
Rosihan M. Ali, (2003) Coefficients of the Inverse of Strongly Starlike Functions. Bulletin of the Malaysian Mathematical Sciences Society, 26 (1). pp. 63-71. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v26n1/v26n1p6.pdf
Universiti Sains Malaysia, School of Mathematical Sciences
For the class of strongly starlike functions, sharp bounds on the first four coefficients of the inverse functions are determined. A sharp estimate for the Fekete-Szegö coefficient functional is also obtained. These results were deduced from non-linear coefficient estimates of functions with positive real part.
Repository Staff Only: item control page